Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

SV Shipunov, NB Kouznetsov

Paleomagnetic data as indicator of folding propagation in Southern Urals

Journal of the Czech Geological Society, volume 45 (2000), issue 3-4, 260


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943